fleurlur (fleurlur) wrote in vaginapagina,
fleurlur
fleurlur
vaginapagina

Coming off implant side effects?

So I had my contraceptive implant (implanon) took out last Wednesday due to the side effects doing my nut in. I had put on a stone in the 2 years I've had it plus the irregular periods! Anyway since Monday I've been feeling full after only eating little bits, it seems to get worse every day. Also feel quite cranky. I should mention I was on the pill for 2 months prior to coming off the implant so I'd be covered protection wise. Do you think this is normal symptoms because the implant increased my appetite to make me gain weight? I was hoping I'd lose weight when I came off it but not by feeling excessively full all the time, it's uncomfortable. :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments